# SDR SIMA20130823003

- Difficulty date: August 23, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 29,669 hours, 25,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  R & R MAIN PAX DOOR INNER RELEASE HANDLE COVER IAW STANDARD MTX PRACTICES.
